# SDR COMA0860425

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 19,804 hours, 16,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4 LT WING PLANK INSPECTION NDT FOUND CRACK INDICATION AT FUEL DRAIN MOUNT HOLES WS 12 AND WS 60.  DAMAGE REMOVED BY OVERSIZING HOLES AND INSTALLING FREEZE PLUGS PER EA 10-5721-02374.
